MathSciNet Relay Station
MathSciNet bibliographic data
MR2912706 11B75 (05D10 37A45)
Polymath, D. H. J. A new proof of the density Hales-Jewett theorem. Ann. of Math. (2) 175 (2012), no. 3, 1283–1327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement